# SDR AALA202209075563

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 67,232 hours, 25,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER LOOSE. MAINTENANCE SECURED 3L DOOR ARMING LEVER PER AMM 52-20-00.
